# SDR DALA2023081706710

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 88,063 hours, 28,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 3R ENTRY DOOR KNUCKLE KNOCKER FELL OUT DURING ARMING. CORRECTIVE ACTION: CYCLED DOOR AND ARMED SEVERAL TIMES OPS CHKS NML. (4852216)
